# SDR AALA202112060112

- Difficulty date: September 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737*
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CREASE ANGLE OF FWD ENTRY DOOR THRESHOLD NEAR FLOOR AND FWD DOOR FRAME AT STA 302 AND LBL 55, MEASURING L=1.125 IN, W=0.002 IN, D=0.08 IN. REPLACED CREASE ANGLE WITH NEW IAW AARD 51-00-05-1 AND DRAWING 140A9810.
